Vaping complicates flu season

New guidelines for doctors and other healthcare providers concerning flu and EVALI. This new guidance is necessary because symptoms of vape-related lung injury and flu can be very similar.

EVALI can cause symptoms that resemble those of pneumonia or the flu, the CDC warns, including the following:

Coughing

Chest pain

Shortness of breath

Abdominal pain

Nausea

Vomiting

Diarrhea

Fever

Chills

Weight loss

Healthcare providers are being urged to ask patients with symptoms of respiratory or gastrointestinal illness or other symptoms like fever, chills or weight loss about their use of e-cigarettes or vaping products.

The CDC recommends that doctors take a patient history, including asking about their use of e-cigarettes and vaping products.

mobile apps

Everything you love about wsbradio.com and more! Tap on any of the buttons below to download our app.

amazon alexa

Enable our Skill today to listen live at home on your Alexa Devices!